Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Recurrent epileptic fits due to missed dose of medication. Taken valprin chrono & valance. Side effects of valance?

My son, aged 28, Post Graduate, started taking Valparin Chrono from 1997 two tabs a day of 200mg,every morning and at night gradually increasing to three tabs of 500 mg one in the morning and two at night up to 2010. There after he started Valance 250 every morning & 750 mg every night increasing to 500 mg every morning and 750 mg at night in 2012. During the period he had about 5 fits of epilepsy mainly due to missed doses. Presently he is taking Valance 500 every morning and 750 every night. What are the side effects of the medicine? How can it be minimised?
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi Dear your son epileptic on valance for treatment,had five fits .your yourself citing the reason for fit ,that is the missed dose,so please be careful in feature not to miss the dose,as it can prove fatal.As for side effect of the valance are they are many and few are serious for which you have to keep your son under the observation of his docto and few are listed below
     Decreased coordination
Dangerous side effects mentioned below suggest a possibility of liver damage. those taking this drug should call their doctor if they experience these serious side effects,which include
unusual bleeding (especially in the urine)
     loss of appetite
     dark urine
Some people also experience:
1% to 10% of have
     weight gain
     increased appetite
     abnormal dreams
Answered: Fri, 20 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor